# SDR DALA2022042202823

- Difficulty date: April 21, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 73,856 hours, 9,746 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3309 3R DOOR CABIN PRESSURE LIGHT COVER BROKEN OFF. CORRECTIVE ACTION: REMOVED AND REPLACED CABIN PRESS LENS COVER AT DOOR 3R REF A330-300 AMM 52-71. (8826894)
